Academic Journals Database
Disseminating quality controlled scientific knowledge

On the q−derivatives of a new sequence of operators

Author(s): Asha Ram Gairola | Girish Dobhal

Journal: Le Matematiche
ISSN 0373-3505

Volume: 68;
Issue: 1;
Start page: 65;
Date: 2013;
Original page

Keywords: q−integer | Modulus of continuity

In this paper we obtain moment estimates for a new sequence of q−operators very recently introduced by Aral and Gupta [1]. We obtain degree of approximation by the q−derivatives of these operators. We show that for a fixed q, these operators do not possess simultaneous approximation properties.
RPA Switzerland

Robotic Process Automation Switzerland


Tango Rapperswil
Tango Rapperswil